My partner has had a merino coil fitted for last 5 years and normally only has very light spotting during her period. Her last 2 have been heavier requiring the use of sanitary towels. She appears to have had a bout of thrush last week due to being on a 2 week course of antibiotics with White / slightly yellow discharge and sore external genitals. She used canestan cream and took probiotic which seems to have at least cleared up the external soreness. She's not sure about the discharge as she is currently menstruating. Are there any STDs which cause heavier periods and if so which ones? Is heavier period a common symptoms of STDs, if not what could be the problem? Thanks
As I said in my previous post, my wife thinks she has thrush. On Saturday night she used a flucanazole pill and canestan pessary. Since she says the symptoms are worse and today she has pain in her lower abdomen and bleeding from her vagina despite having finished her period a fews days ago. Along with her White discharge and the fact she says it hurts when she pees due to sore vulva do you think this now sounds like and STD? I'm really worried I've given her something now.
I forgot to mention I have what I think is a bad case of thrush on my glans and foreskin which I noticed yesterday. I have not been tested for herpes. I note you are and expert in Herpes, do you know how can I tell the difference between thrush and herpes? Also could herpes cause my partners symptoms?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.